# SDR UPS07450545

- Difficulty date: August 8, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 65B01837319
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L1 DOOR FWD CUTOUT REVEAL NR 9 STOP FTG DOUBLER BULGED UP.  M/D L1 DOOR FWD CUTOUT REVEAL NR 9 STOP FTG AREA SPLICE DOUBLER REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
